Jeffrey Kuan

Department of Mathematics
Columbia University
Room 509, MC 4406
2990 Broadway
New York, NY 10027
Email: kuan(at)



Explicit central elements of Uq(gln), preprint.

Probability distributions of multi-species q-TAZRP and ASEP as double cosets of parabolic subgroups, preprint.

An algebraic construction of duality functions for the stochastic Uq(An(1)) vertex model and its degenerations, to appear in Communications in Mathematical Physics.

Hard-edge asymptotics of the Jacobi growth process (with Mark Cerenzia), preprint.

A multi-species ASEP(q,j) and q-TAZRP with stochastic duality, to appear in International Mathematics Research Notices.

An interacting particle system with geometric jump rates near a partially reflecting boundary, Electronic Communications in Probability, Volume 21 (2016), paper no. 76, 15 pp.

A (2+1)-dimensional Gaussian field as fluctuations of quantum random walks on quantum groups, preprint.

Stochastic duality of ASEP with two particle types via symmetry of quantum groups of rank two, Journal of Physics A, Mathematical and Theoretical , Volume 49, Number 11 (2016), 29 pp.

Three-dimensional Gaussian fluctuations of non-commutative random surfaces along time-like paths, Advances in Mathematics, Volume 303, 5 November 2016, Pages 716–744.

Two constructions of Markov chains on the dual of U(n), Journal of Theoretical Probability (2017).

Strong Szego asymptotics and zeros of the zeta-function (with Paul Bourgade), Communications on Pure and Applied Mathematics, Volume 67, Issue 6, 1028–1044, June 2014.

Asymptotics of a discrete-time particle system near a reflecting boundary, Journal of Statistical Physics , Volume 150, Issue 2 (2013), Pages 398-411.

The Gaussian free field in interlacing particle systems, Electronic Journal of Probability 19 (2014), no. 72, 1-31.

Random surface growth with a wall and Plancherel measures for O(infinity) (with Alexei Borodin), Communications on Pure and Applied Mathematics, Volume 63, Issue 7, July 2010, Pages 831-894.

Asymptotics of Plancherel measures for the infinite-dimensional unitary group (with Alexei Borodin),
Advances in Mathematics, Volume 219, Issue 3, 20 October 2008, Pages 894–931.